Confidence Intervals for Population Ranks in the Presence of Ties and Near Ties
Kesar Singh and
Journal of the American Statistical Association, 2009, vol. 104, issue 486, pages 775-788
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/jasa.2009.0142 full text (application/pdf)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:bes:jnlasa:v:104:i:486:y:2009:p:775-788
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of the American Statistical Association is edited by Leonard A. Stefanski
More articles in Journal of the American Statistical Association from American Statistical Association
Series data maintained by Christopher F. Baum ().